# SDR SWAA2021091606220

- Difficulty date: August 11, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FWD O/B SEAT TRACK HAS CORROSION ON LWR SURFACE. 8-64 ; / [01] PART RECEIVED. ITEM WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q0035J4B; [02] VERIFIED STEP 1.
